MathSciNet Relay Station
MathSciNet bibliographic data
MR2771891 47H06 (47H10 47J05)
Ni, Ren Xing Equivalence between the convergences of multi-step iterations with errors for uniformly generalized Lipschitz continuous operators. (Chinese) J. Systems Sci. Math. Sci. 30 (2010), no. 3, 398–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement